# SDR GTIA030210

- Difficulty date: March 8, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON SKIN AROUND FORWARD AND AFT CABIN SAFETY RELIEF VALVES.  MATERIAL LOSS OUT OF LIMITS AT AFT RING.  DRILLED AND LOCATE HOLE NEW RING.  INSTALLED NEW RING.  (M)
